MAUDE Adverse Event Report: RESMED PTY LTD AIRCURVE 10 ST USA TRI; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED PTY LTD AIRCURVE 10 ST USA TRI; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 37307
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.If further information becomes available, a supplemental report will be submitted.Resmed reference#: (b)(4).Voluntary medwatch reference: mw5183555.
 
Event or Problem Description
It was reported to resmed that an aircurve 10 st device unexpectedly shut down during use on a hospitalized hospice patient.It was reported that the interruption in therapy resulted in significant oxygen desaturations.It was reported that the patient¿s discharge from the hospital was delayed.Therapy was continued using a replacement device.

Brand Name
AIRCURVE 10 ST USA TRI
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
426226675
MDR Report Key24747533
Report Number3004604967-2026-01138
Device Sequence Number9318887
Product Code BZD
UDI-Device Identifier00619498373079
UDI-Public(01)00619498373079(10)1857281
Combination Product (Y/N)N
Initial Reporter StateMN
PMA/510(K) Number
K140159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37307
Device Catalogue Number37307
Device Lot Number1857281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age12 YR
Patient SexFemale
Patient Weight38 KG